# SDR GTIA2016072401517

- Difficulty date: July 24, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 37,553 hours, 17,681 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Row 21 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 21 DEF OXYGEN MASKS  DROPPED. REPACKED THE MASKS IAW AMM 35-21-43-550-801-A.  PERFORMED MANUAL DROP TEST IAW 35-23-00-710 -001-A.  DROP TESTED GOOD.
